# SDR AALA2009013000248

- Difficulty date: January 30, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 59,548 hours, 31,042 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT.  CREW REPORTED NOSE LANDING GEAR INDICATION.  CYCLED GEAR AND RECEIVED GREEN DOWN AND LOCKED INDICATION.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SHOCK STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
